# SDR SWIA2020090952335

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME FLANGE HAS CORROSION IN BETWEEN STR 26L AND STR 26R AT FS 310.0 IN LOWER AVIONICS BAY BELOW FLOORBOARD.  C-CHECK RO 9/5/2020.  REPAIRED FS 310 FRAME BETWEEN STR 26L AND STR 26R, REF CRJ700 SRM.  LEAK CHECK GOOD.  COMPLIED WITH TASK CARD.
